Previous |  Up |  Next


singular points; right equivalence; the splitting lemma
Equivalence and zero sets of certain maps on infinite dimensional spaces are studied using an approach similar to the deformation lemma from the singularity theory.
[1] Golubitsky M., Marsden J.: The Morse lemma in infinite dimensions via singularity theory. SIAM J. Math. Anal. 14 (1983), 1037-1044. MR 0718809 | Zbl 0525.58013
[2] Buchner M., Marsden J.E., Schecter S.: Applications of the blowing-up construction and algebraic theory to bifurcation problems. J. Diff. Eq. 48 (1983), 404-433. MR 0702428
[3] Mawhin J., Willem M.: Critical Point Theory and Hamiltonian Systems. in Appl. Math. Sci., Vol. 74 (1989). MR 0982267 | Zbl 0676.58017
[4] Abraham R., Marsden J.E., Ratiu T.: Manifolds, Tensor Analysis, and Applications. in Appl. Math. Sci., Vol. 75 (1988). MR 0960687 | Zbl 0875.58002
[5] Kuiper N.H.: $C^1$-equivalence of functions near isolated critical points. in Symposium Infinite Dimensional Topology, Baton Rouge (1967).
[6] Kuo T-C.: On $C^0$-sufficienty of jets of potential functions. Topology 8 (1969), 167-171. MR 0238338
Partner of
EuDML logo